# SDR SIMA200928801

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 15,667 hours, 12,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 67277
- Condition: Discharged
- Location: Cabin
- Part time: 14,874 hours, 13,676 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE AFT NR 2 EMERGENCY LIGHT ON CEILING INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 4 BATTERY POWER SUPPLY IAW AMM 33-50-04.  AIRCRAFT RETURNED TO SERVICE.
